MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported ¿4002 turn table home not found and 4004 turn table slip failure errors¿ on the aia-360 analyzer.The customer was able to power down the analyzer and physically move the carousel, perform an all-set-home, and run a few samples, but errors persist.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg) and progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event and confirmed the reported issue by review of the error logs.While troubleshooting, the fse found dirt and debris in the turntable drive gear and on the incubator baseplate.The fse cleaned the turntable drive gear and incubator baseplate.The detector lens was also cleaned as part of routine maintenance.The fse verified turntable, bf probe, and detector alignment as well as confirmed proper wash and substrate delivery and evacuation.The fse validated the analyzer by successfully performing daily check and quality control run without error and results within acceptable range.No further action required by field service.The aia-360 analyzer is functioning as expected.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "4002 turn table home not found" on the aia-360 analyzer.There were ten (10) similar complaints identified during the searched period, which includes this event.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "4004 turn table slip" on the aia-360 analyzer.There were eleven (11) similar complaints identified during the searched period, which includes this event.Capa escalation: a 13 month retrospective review revealed eleven (11) occurrences of complaints related to "error 4004 turn table slip turntable motor slipping detected" on aia-360 analyzer.However, data assessment determined the reported errors were mostly due to dust/dirt problem, mechanical problem, friction problem, and operational error.And ten (10) occurrences of complaints related to "error 4002 turn table home not found" were mostly due to dust/dirt problem, mechanical problem of the turntable, deformation of the sample nozzle, electrical problem with the turntable sensor, alignment issue, and operational error.All causes of the reported errors were corrected prior to reporting patient results.There is no indication of a systemic issue and there is no impact to patient safety.The aia-360 operator's manual under section7-1: error messages states the following: (4002) turn table home not found description: the home position of the turntable motor cannot be detected.Troubleshooting: turn the power off and on again.If this problem reoccurs, contact the service department.(4004) turn table slip description: the turntable motor slipped.Troubleshooting: turn the power off and on again.If this problem reoccurs, contact the service department.The most probable cause of the reported event was due to dust or dirt accumulation on the turntable.

Brand Name
AIA-360
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25250354
Report Number3004529019-2026-00067
Device Sequence Number18778433
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown